# SDR USAA20110208EM007

- Difficulty date: February 8, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - THE AFT RIGHT SERVICE DOOR ASSIST BOTTLE REQUIRES SERVICING.  MAINTENANCE SERVICED THE ASSIST BOTTLE PER AMM 52-12-51-03.
